MAUDE Adverse Event Report: MEDIVATORS INC DEFENDO - OLYMPUS VALVE KIT; DEFENDO SINGLE USE VALVE KIT

MEDIVATORS INC DEFENDO - OLYMPUS VALVE KIT; DEFENDO SINGLE USE VALVE KIT
Lot Number 590996
Medical Device Problem Codes Difficult to Open or Close (2921); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that during a patient procedure a valve was "stuck" in the scope and could not be actuated.User facility personnel utilized another scope and the procedure was completed successfully.A procedure delay was reported due to exchange of the scopes.No report of injury.
 
Additional Manufacturer Narrative
Investigation of this event is currently in process.A followup report will be submitted when additional information becoavmes ailable.
 
Additional Manufacturer Narrative
The user facility returned four (4) unopened/unused valve kits for evaluation.The unopened returned kits were visually inspected, and no issues were noted.The suction valves were functionally tested on a scope to confirm if the reported "sticking" could be duplicated.All four suction valves passed the functional test and performed as designed; no sticking was observed and the reported event could not be duplicated.The valve kit subject of the reported event was not returned for evaluation.Without the return of the subject device, a root cause cannot be determined.The device history record (dhr) was reviewed, and no abnormalities were noted.A complaint review was conducted and confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
DEFENDO - OLYMPUS VALVE KIT
Common Device Name
DEFENDO SINGLE USE VALVE KIT
Manufacturer (Section D)
MEDIVATORS INC
3150 pollok drive
conroe TX 77303
Manufacturer (Section G)
MEDIVATORS INC
3150 pollok dr
conroe TX 77303
Manufacturer Contact
daniel davy
3150 pollok dr
conroe, TX 77303
4403927453
MDR Report Key18715005
Report Number1651395-2024-00008
Device Sequence Number18202486
Product Code FDF
UDI-Device Identifier00677964092992
UDI-Public00677964092992
Combination Product (Y/N)N
Initial Reporter CountryNO
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Lot Number590996
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/31/2024
Supplement Date Received by Manufacturer01/31/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/28/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown